# SDR RAIA201703290001

- Difficulty date: March 29, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 38,836 hours, 22,888 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Anti Ice
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING 2 ANTI-ICE FAULT ON EICAS. PERFORMED ENG RUN OPS CHECK OPS CHECK GOOD.
